# SDR HEEA062906

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Transmission
- Part number: 4619003003
- Condition: Cracked
- Location: Tail Rotor
- Part time: 5,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR TRANS HAD CRACKED MAIN CASE.  REPLACED WITH SERVICEABLE PART.
